View More View Less
  • 1 Tbilisi State University Department of Mechanics and Mathematics Chavchavadze str. 1 Tbilisi 0128 Georgia
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

The boundedness of the Marcinkiewicz maximal operator for double Vilenkin-Fourier series from the martingale Hardy-Lorentz space Hp,q into the Lorentz space Lp,q is studied.

  • Agaev, G. H., Vilenkin, N. Ja., Dzhafarli, G. M. and Rubinstein, A. I. , Multiplicative systems of functions and harmonic analisys on 0- dimensional groups , Izd. (“ELM”), Baku, 1981 (Russian). MR 84b :43001

  • Blahota, I. , On the ( H , L ) typeness of the maximal function of Cesàro means of two-parameter integrable functions on bounded Vilenkin groups, Publ. Math. Debrecen 54 (1999), 417–426. MR 2000g :43009

    Blahota I. , 'On the (H, L) typeness of the maximal function of Cesàro means of two-parameter integrable functions on bounded Vilenkin groups ' (1999 ) 54 Publ. Math. Debrecen : 417 -426.

    • Search Google Scholar
  • Blahota, I. and Gát, G. , Pointwise convergence of double Vilenkin-Fejér means, Studia Scientiarum Mathematicarum Hungarica 36 (2000), 49–63. MR 2001h :42041

    Gát G. , 'Pointwise convergence of double Vilenkin-Fejér means ' (2000 ) 36 Studia Scientiarum Mathematicarum Hungarica : 49 -63.

    • Search Google Scholar
  • Gát, G. and Nagy, K. , The fundamental theorem of two-parameter pointwise derivative of Vilenkin groups, Anal. Math. 25 (1999), 33–55. MR 2000g :42037

    Nagy K. , 'The fundamental theorem of two-parameter pointwise derivative of Vilenkin groups ' (1999 ) 25 Anal. Math. : 33 -55.

    • Search Google Scholar
  • Gát, G. , Convergence of Marcinkiewicz means of integrable functions with respect to two-dimensional Vilenkin system, Georg. Math. J. 10(3) (2004), 467–478. MR 2005h :42059

    Gát G. , 'Convergence of Marcinkiewicz means of integrable functions with respect to two-dimensional Vilenkin system ' (2004 ) 10 Georg. Math. J. : 467 -478.

    • Search Google Scholar
  • Gát, G. , Pointwise convergence of Cesàro means of two-variable functions with respect to unbounded Vilenkin systems, Journal of Approximation Theory 128(1) (2004), 69–99. MR 2005f :42059

    Gát G. , 'Pointwise convergence of Cesàro means of two-variable functions with respect to unbounded Vilenkin systems ' (2004 ) 128 Journal of Approximation Theory : 69 -99.

    • Search Google Scholar
  • Glukhov, V. A. , On the summability of multiple Fourier series with respect to multiplicative systems, Mat. Zamet. 39 (1986), 665–673 (Russian). MR 88d :42045

    Glukhov V. A. , 'On the summability of multiple Fourier series with respect to multiplicative systems ' (1986 ) 39 Mat. Zamet. : 665 -673.

    • Search Google Scholar
  • Golubov, B. I., Efimov, A. V. and Skvortsov, V. A. , Series and transformations of Walsh , Moscow, 1987 (Russian); English translation, Kluwer Academic, Dordrecht, 1991.

  • Marcinkiewicz, I. , Sur une methode remarquable de sommation des series doublefes de Fourier, Ann. Scuola Norm. Sup. Pisa 8 (1939), 149–160.

    Marcinkiewicz I. , 'Sur une methode remarquable de sommation des series doublefes de Fourier ' (1939 ) 8 Ann. Scuola Norm. Sup. Pisa : 149 -160.

    • Search Google Scholar
  • Marcinkiewicz, I. and Zygmund, A. , On the summability of double Fourier series, Fund. Math. 32(1939), 112–132.

    Zygmund A. , 'On the summability of double Fourier series ' (1939 ) 32 Fund. Math. : 112 -132.

    • Search Google Scholar
  • Nagy, K. , On the ( H , L ) typeness of the maximal operator of the derivate of two-dimensional Vilenkin group, Approx Optimization, Proccedings of the International Conference on Approximation and Optimization (Romania) 2 (1996), 179–186. MR 99e :42031

    Nagy K. , 'On the (H, L) typeness of the maximal operator of the derivate of two-dimensional Vilenkin group, Approx Optimization ' (1996 ) 2 Proccedings of the International Conference on Approximation and Optimization (Romania) : 179 -186.

    • Search Google Scholar
  • Pál, J. and Simon, P. , On a generalization of the concept of derivate, Acta Math. Acad. Sci. Hungar. 29 (1977), 155–164. MR 56 #9176

    Simon P. , 'On a generalization of the concept of derivate ' (1977 ) 29 Acta Math. Acad. Sci. Hungar. : 155 -164.

    • Search Google Scholar
  • Simon, P. , Cesàro means of Vilenkin-Fourier series, Publ. Math. Debrecen. 59(1–2) (2001), 203–219. MR 2002h :43009

    Simon P. , 'Cesàro means of Vilenkin-Fourier series ' (2001 ) 59 Publ. Math. Debrecen. : 203 -219.

    • Search Google Scholar
  • Schipp, F., Wade, W. R., Simon, P. and Pál, J. , Walsh Series, an Introduction to Dyadic Harmonic Analysis, Adam Hilger, Bristol, New York, 1990. MR 92g :42001

    Pál J. , '', in Walsh Series, an Introduction to Dyadic Harmonic Analysis , (1990 ) -.

  • Vilenkin, N. Ja. , On a class of comlpete orthonormal systems, Izv. Akad. Nauk. SSSR, Ser. Math. 11 (1947), 363–400 (Russian). MR 9 ,2244

    Vilenkin N. Ja. , 'On a class of comlpete orthonormal systems ' (1947 ) 11 Izv. Akad. Nauk. SSSR, Ser. Math. : 363 -400.

    • Search Google Scholar
  • Wade, W. R. , Growth of Cesro means of double Vilenkin-Fourier series of un-bounded type, Appl. Numer. Harmon. Anal. Birkhauser, Boston, MA, 1999, 41–50. MR 2001g :42058

    Wade W. R. , '', in Appl. Numer. Harmon. Anal. , (1999 ) -.

  • Weisz, F. , Martingale Hardy Spaces and their Applications in Fourier Analysis , Springer, Berlin-Heidelberg-New York, 1994. MR 96m :60108

    Weisz F. , '', in Martingale Hardy Spaces and their Applications in Fourier Analysis , (1994 ) -.

    • Search Google Scholar
  • Weisz, F. , Hardy spaces and Cesàro means of two-dimensional Fourier series , Bolyai Soc. Math. Studies 5 (1996), 353–367. MR 98f :42026

    Weisz F. , 'Hardy spaces and Cesàro means of two-dimensional Fourier series ' (1996 ) 5 Bolyai Soc. Math. Studies : 353 -367.

    • Search Google Scholar
  • Weisz, F. , Convergence of double Walsh-Fourier series and Hardy spaces, Approx. Theory & its. Appl. 17 , 2 (2001), 32–44. MR 2002m :42032

    Weisz F. , 'Convergence of double Walsh-Fourier series and Hardy spaces ' (2001 ) 17 Approx. Theory & its. Appl. : 32 -44.

    • Search Google Scholar
  • Weisz, F. , Summability of multi-dimensional Fourier series and Hardy space, Math. Appl. , Kluwer Academic, Dordrecht, 2002. MR 2004h :42001

    Weisz F. , '', in Math. Appl. , (2002 ) -.

  • Zhizhiashvili, L. V. , Generalizatin of a theorem of Marcinkiwicz, Izvest.AN USSR, ser. matem. 32 (1968), 1112–1122 (Russian).

    Zhizhiashvili L. V. , 'Generalizatin of a theorem of Marcinkiwicz ' (1968 ) 32 Izvest.AN USSR, ser. matem. : 1112 -1122.

    • Search Google Scholar